zbMATH — the first resource for mathematics

Stability and stabilization of continuous-time singular hybrid systems. (English) Zbl 1166.93365
Summary: The problems of stability and state feedback stabilization for a class of continuous-time singular hybrid systems are investigated. A new sufficient and necessary condition for a continuous-time singular hybrid system to be regular, impulse-free and stochastically stable is proposed in terms of a set of coupled strict linear matrix inequalities. Moreover, a new sufficient and necessary condition is presented for the existence of the state feedback controller in terms of a set of coupled strict matrix inequalities. Finally, a numerical example is given to illustrate the effectiveness of the obtained theoretical results.

93D15 Stabilization of systems by feedback
60J75 Jump processes (MSC2010)
15A39 Linear inequalities of matrices
93E15 Stochastic stability in control theory
Full Text: DOI
[1] Boukas, E.K., On robust stability of singular systems with random abrupt changes, Nonlinear analysis, 63, 3, 301-310, (2005) · Zbl 1089.34046
[2] Boukas, E.K., Static output feedback control for stochastic hybrid systems: LMI approach, Automatica, 42, 1, 183-188, (2006) · Zbl 1121.93365
[3] Boukas, E.K., Stabilization of stochastic singular nonlinear hybrid systems, Nonlinear analysis, 64, 2, 217-228, (2006) · Zbl 1090.93048
[4] Boukas, E.K., ()
[5] Boukas, E.K.; Liu, Z.K.; Liu, G.X., Delay-dependent robust stability and \(H_\infty\) control of jump linear systems with time-delay, International journal of control, 74, 329-340, (2001) · Zbl 1015.93069
[6] Boukas, E.K.; Shi, P., Stochastic stability and guaranteed cost control of discrete-time uncertain systems with Markovian jumping parameters, International journal of robust nonlinear control, 8, 1155-1167, (1998) · Zbl 0918.93060
[7] Dai, L., ()
[8] de Souza, C.E., Robust stability and stabilization of uncertain discrete-time Markovian jump linear systems, IEEE transactions on automatic control, 51, 5, 836-841, (2006) · Zbl 1366.93479
[9] Lam, J.; Shu, Z.; Xu, S.; Boukas, E.-K., Robust \(H_\infty\) control of descriptor discrete-time Markovian jump systems, International journal of control, 80, 3, 374-385, (2007) · Zbl 1120.93057
[10] Liu, H.; Sun, F.; Boukas, E.K., Robust control of uncertain discrete-time Markovian jump systems with actuator saturation, International journal of control, 79, 7, 805-812, (2006) · Zbl 1330.93238
[11] Mahmoud, M.; Al-Sunni, F.; Shi, Y., Dissipativity results for linear singular time-delay systems, International journal of innovative computing information and control, 4, 11, 2833-2846, (2008)
[12] Masubuchi, I.; Kamime, Y.; Ohara, A.; Suda, N., \(H_\infty\) control for descriptor systems: A matrix inequalities approach, Automatica, 3, 4, 669-673, (1997) · Zbl 0881.93024
[13] Shi, P.; Boukas, E.K., \(H_\infty\) control for Markovian jumping linear systems with parametric uncertainty, Journal of optimization theory and applications, 95, 1, 75-99, (1997) · Zbl 1026.93504
[14] Shi, P.; Boukas, E.K.; Agarwal, R.K., Control of Markovian jump discrete-time systems with norm bounded uncertainty and unknown delay, IEEE transactions on automatic control, 44, 11, 2139-2144, (1999) · Zbl 1078.93575
[15] Shi, P.; Xia, Y.; Liu, G.P.; Rees, D., On designing of sliding mode control for stochastic jump systems, IEEE transactions on automatic control, 51, 1, 97-103, (2006) · Zbl 1366.93682
[16] Uezato, E., & Ikeda, M. (1999). Strict LMI conditions for stability, robust stabilization, and \(H_\infty\) control of descriptor systems. In Proceedings of the 38th IEEE conference on decision and control (pp. 4092-4097)
[17] Xia, Y.; Jia, Y., \(H_\infty\) output feedback control of singular systems with time delay, Control theory and applications, 20, 323-328, (2003)
[18] Xia, Y.; Shi, P.; Liu, G.; Rees, D., Robust mixed \(H_2 / H_\infty\) state-feedback control for continuous-time descriptor systems with parameter uncertainties, Circuits systems signal processing, 24, 4, 431-443, (2005) · Zbl 1136.93338
[19] Xia, Y.; Zhang, J.; Boukas, E.K., Control for discrete singular hybrid systems, Automatica, 44, 2635-2641, (2008) · Zbl 1155.93359
[20] Xu, S.; Chen, T.; Lam, J., Robust \(H_\infty\) filtering for uncertain Markovian jump systems with mode-dependent time delays, IEEE transactions on automatic control, 48, 5, 900-907, (2003) · Zbl 1364.93816
[21] Xu, S.; Lam, J., Robust control and filtering of singular systems, (2006), Springer Berlin · Zbl 1114.93005
[22] Xu, S.; Lam, J., Reduced-order \(H_\infty\) filtering for singular systems, Systems & control letters, 56, 1, 48-57, (2007) · Zbl 1120.93321
[23] Xu, S.; Lam, J.; Zou, Y., \(H_\infty\) filtering for singular systems, IEEE transactions on automatic control, 48, 12, 2217-2222, (2003) · Zbl 1364.93229
[24] Xu, S.; Song, B.; Lu, J.; Lam, J., Robust stability of uncertain discrete-time singular fuzzy systems, Fuzzy sets and systems, 158, 20, 2306-2316, (2007) · Zbl 1122.93065
[25] Yue, D.; Han, Q.-H., Delay-dependent robust \(H_\infty\) controller design for uncertain descriptor systems with time-varying discrete and distributed delays, IEE Proceedings - control theory & applications, 152, 6, 628-638, (2005)
[26] Zhang, L.; Huang, B.; Lam, J., LMI synthesis of \(H_2\) and mixed \(H_2 / H_\infty\) controllers for singular systems, IEEE transactions on circuits and systems II, 50, 9, 615-626, (2003)
[27] Zhong, X.; Xing, H.; Fujimoto, K., Sliding mode variable structure control for uncertain stochastic systems, International journal of innovative computing, information and control, 3, 2, 397-406, (2007)
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.